# SDR ASAA2023051643252

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,714 hours, 17,072 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00032025
- Condition: Damaged
- Location: Flight Compartme
- Part time: 899 hours, 346 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NAV COURSE SELECTOR HARD TO SEE NUMBERS ON MCP. GROUNDED - YES. REF. B737-800 AMM 22-11-34, REMOVED/REPLACED MCP.
